# SDR AU010198

- Difficulty date: February 22, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2840 · Fuel Indicating System
- Part: Jumper
- Part number: BACJ40A204
- Condition: Missing
- Location: Fuel Wiring
- Component: 2897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED MANIFOLDS IN CENTER WING TANK HAD MISSING BONDINGJUMPERS.
